MathSciNet Relay Station
MathSciNet bibliographic data
MR1311354 32S55 (32S50 32S60)
Parusiński, Adam; Pragacz, Piotr A formula for the Euler characteristic of singular hypersurfaces. J. Algebraic Geom. 4 (1995), no. 2, 337–351.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement